# SDR ASAA0210245

- Difficulty date: October 15, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546595532
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SHEAR TIE AT BS 727A, STRINGER 27R CORRODED.  REMOVED CORRODED, FABRICATED AND INSTALLED REPAIR PER SRM.  (M)
